# SDR DLL10970783

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1150
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 1580585
- Condition: Creased
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT ELEVATOR BETWEEN STA 174 AND 193 HAS THREE CREASES ON THE UPPER SKIN.  THE DEPTH OF THE CREASES ARE APPROXIMATELY 0.036 AND 0.027.  THE UPPER SKIN OF THE ELEVATOR IS M/F 0.056 7075-T6 AL SHEET.  TRIM OUT AND DYE PENETRANT INSPECTION; FABRICATE REPLACED PANEL AND STRAPS FROM 0.063 7075-T6 AL SHEET.
